# SDR UALA2012020900776

- Difficulty date: February 5, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 36,819 hours, 15,778 cycles
- Engine: Iae V2527A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: BA21758
- Condition: Discharged
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV 'F' FIRE EXTINGUISHER SYSTEM - SMOKE.  CREW COMMENTS:  DISCHARGED. :MX FOUND THE FIRE BOTTLE IN THE RED BAND, LAV INOP IAW MEL PLACARD 2617M. ^06FEB OPB CQT- :ACCMP'D CHK OF LAV 'F' SMOKE DET SYSTEM. FOUND SMOKE DET SYS OPS NORMAL.  LAV IS USEABLE PER MEL 2625M.  REPLACED DISCHARGED FIRE BOTTLE.  APPEARED TO HAVE BEEN HEAT ACTIVATED.  NO DAMAGE TO AREA FOUND.
